# SDR DALA2019100905787

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERONS ENDS #25 AND 27 OF CCT BTW STA=1002 RH SIDE (SM). NRC 00593: COROSION LEVEL 2, LONGERONS ENDS #25 AND 27 OF CCT BTW STA=1002 RH SIDE WERE REPLACED PER B717-200 SRM 51-41-05-0G. (LP #1306330)
